# SDR CA100928010

- Difficulty date: September 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 34,170 hours
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Line
- Condition: Ruptured
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING PILOT RECEIVED NR 2 HYD LOW PRESS INDICATION WITH THE PRESSURE DROPPING TO 2700 PSI AND QTY DOWN TO 5 PERCENT.  MX MEET THE ACFT AND START INVESTIGATION AND FOUND A HYD PUDDLE COMING FROM THE RT WHEEL WELL AFTER INSP. THE AREA FOUND THE INBD GROUND SPOILER EXTEND RT FLEX LINE FRAYED AND RUPTURED (PN: AE2464218E0150) REF TRAX DEFECT 940740.  DURING INSP ALSO FOUND THE OTBD GROUND SPOILER RETRACT LINE CHAFED (PN: AE2464219E0164).  BOTH LINES REPLACED HYD SYS BLEED AND TEST SERVICEABLE.  ACA REPORTED THAT COVER PLATE AND HYD HOSE WERE CLAMPED OFF AT THE CORRECT PLACE IAW IPC.  HE MENTIONED WHEN NEW HOSE WAS INSTALLED HE CAN SEE A SMALL CLEARANCE BETWEEN THE HOSES AND COVER PLATE.
